# SDR A6WA201240748

- Difficulty date: July 30, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 21,527 hours, 20,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Damaged
- Location: Ws 60-137
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE ACTUATORS SLIDING BEAMS HAVE DAMAGE ON UPPER AND LOWER SURFACES FROM ROLLERS.  REPAIRED BY BLENDING IAW REO 601R-57-52-1942.
